Moderator brassmonkey Posted September 15, 2019 Author Moderator Share Posted September 15, 2019 Well something unpleasant is starting to happen. Several times over the past seek I've had some very strong irrational emotional outbursts, similar to what started this whole mess all those years ago. Then started the alternating nights of very fitful sleep and general malaise. Yesterday it hit like a ton of bricks with extreme outbursts and intense depression with no particular trigger and no real reason. Had a reasonable nights sleep but still heavy depression right after getting up. We will see if things start to clear up later today. If things hold true to pattern though this would be the start of my 18 month wave. It's not 18 months for another six or seven weeks, but each of the other waves have been early. Interesting that it's violent depression this time and not anxiety like the last ones were. Could be just a short blip, but only time will tell. 20 years on Paxil starting at 20mg and working up to 40mg. Sept 2011 started 10% every 6 weeks taper (2.5% every week for 4 weeks then hold for 2 additional weeks), currently at 7.9mg. Oct 2011 CTed 15oz vodka a night, to only drinking 2 beers most nights, totally sober Feb 2013. Since I wrote this I have continued to decrease my dose by 10% every 6 weeks (2.5% every week for 4 weeks and then hold for an additional 2 weeks). I added in an extra 6 week hold when I hit 10mg to let things settle out even more. When I hit 3mgpw it became hard to split the drop into 4 parts so I switched to dropping 1mgpw (pill weight) every week for 3 weeks and then holding for another 3 weeks. The 3 + 3 schedule turned out to be too harsh so I cut back to dropping 1mgpw every 4 weeks which is working better. Final Dose 0.016mg. Current dose 0.000mg 04-15-2017 "It's also important not to become angry, no matter how difficult life is, because you can loose all hope if you can't laugh at yourself and at life in general." Stephen Hawking Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now